You are logged in as an admin user. This page is cached for performance until Sun, 14 Aug 2022 19:39:12 GMT. Preview latest contents by clicking Refresh.
Logout

Clara C. Chan

2022 Planning Committee - Cornea
Participates in 10 items
Dr. Chan is a specialist in cornea, cataract and refractive surgery. She is an Assistant Professor of Ophthalmology at the University of Toronto and the former Chair of the Resident Surgical Teaching Committee. She teaches fellows as part of the Cornea fellowship program at the Toronto Western Hospital and is the Medical Director of the Eye Bank of Canada, Ontario Division. She has published more than 70 papers and book chapters, and has taught courses and lectured at international meetings. She received the American Academy of Ophthalmology Achievement Award in 2015, serves on the Cornea Clinical Committee of the American Society of Cataract and Refractive Surgeons, and is a Cornea Section Editor for the Canadian Journal of Ophthalmology and the Cornea Editor for the Eyeworld magazine.
 

Financial disclosure: I have/had an affiliation (financial or otherwise) with a commercial organization.

  1. Aequus
  2. Alcon
  3. Allergan
  4. Bausch + Lomb
  5. Johnson & Johnson
  6. Labtician Thea
  7. Novartis
  8. Santen
  9. Shire
  10. TearLab
  11. Zeiss

Sessions in which Clara C. Chan participates

Friday 10 June, 2022

Time Zone: (GMT-04:00) Atlantic Time (Canada)
10:45 AM
10:45 AM
Refractive Surgery and Keratoconus
1 hour 30 minutes, 10:45 AM - 12:15 PM

Halifax Convention Centre - 608/609

Talk | Exposé

Clara C. Chan (Moderator)

Irit Bahar (Keynote speaker)

Bala Ambati (Keynote speaker)

Kashif Baig, MD (Moderator)

Davin Johnson, Queen's University (Panelist)

Alex Lichtinger (Panelist)

1:30 PM
1:30 PM
Cornea: Surgical
1 hour 30 minutes, 1:30 PM - 3:00 PM

Halifax Convention Centre - 608/609

Talk | Exposé

Clara C. Chan (Moderator)

Irit Bahar (Keynote speaker)

Bala Ambati (Keynote speaker)

Mona Harissi-Dagher (Moderator)

David Rootman (Panelist)

Marie-Eve Légaré (Panelist)

3:45 PM
3:45 PM
Cornea: Medical and ocular surface
1 hour 30 minutes, 3:45 PM - 5:15 PM

Halifax Convention Centre - 608/609

Talk | Exposé

Clara C. Chan (Moderator)

Sophie Deng (Keynote speaker)

Setareh Ziai (Moderator)

Jamie Bhamra. MD (Panelist)

Mahshad Darvish (Panelist)

Mona Koaik, MD (Panelist)

Saturday 11 June, 2022

Time Zone: (GMT-04:00) Atlantic Time (Canada)
8:00 AM
8:00 AM
Current Concepts II
2 hours, 8:00 AM - 10:00 AM

Halifax Convention Centre - C1

Lecture | Conférence

Mona Harissi-Dagher (Moderator)

Andrea Molinari (Keynote speaker)

Sophie Deng (Keynote speaker)

Pradeep Ramulu (Keynote speaker)

Carla Siegfried (Keynote speaker)

Anthony Khawaja (Keynote speaker)

Clara C. Chan (Moderator)

Irit Bahar (Keynote speaker)

Bala Ambati (Keynote speaker)

G Robert La Roche (Speaker)

Kamiar Mireskandari (Moderator)

Jing Wang (Moderator)

Gus Gazzard (Keynote speaker)

10:45 AM
10:45 AM
When Cataract and Cornea Intersect
1 hour 30 minutes, 10:45 AM - 12:15 PM

Halifax Convention Centre - 608/609

Talk | Exposé

Clara C. Chan (Moderator)

Irit Bahar (Keynote speaker)

Allan Slomovic (Moderator)

Alfred Basilious (Panelist)

Bala Ambati (Keynote speaker)

1:30 PM
1:30 PM

Halifax Convention Centre - C4

STC | CTC

Adam Muzychuk (Moderator)

Clara C. Chan (Moderator)

Halifax Convention Centre - 107

STC | CTC

Adam Muzychuk (Moderator)

Davin Johnson, Queen's University (Speaker)

Marie-Claude Robert (Speaker)

Alfred Basilious (Speaker)

Mona Harissi-Dagher (Speaker)

Louis Racine (Speaker)

Michael Ashenhurst (Speaker)

Samir Jabbour (Speaker)

Peter Huang (Speaker)

Clara C. Chan (Speaker)

2:05 PM
2:05 PM

Halifax Convention Centre - C4

STC | CTC

Clara C. Chan (Speaker)

2:15 PM
2:15 PM

Halifax Convention Centre - C4

Discussion

Adam Muzychuk (Moderator)

Clara C. Chan (Moderator)

2:50 PM
2:50 PM

Halifax Convention Centre - C4

Discussion

Adam Muzychuk (Moderator)

Clara C. Chan (Moderator)

Sessions in which Clara C. Chan attends

Friday 10 June, 2022

Time Zone: (GMT-04:00) Atlantic Time (Canada)
6:30 AM
6:30 AM
Women in Ophthalmology: How to Break the Glass Ceiling
1 hour 30 minutes, 6:30 AM - 8:00 AM

Halifax Convention Centre - C3

Talk | Exposé

Béatrice Des Marchais (Moderator)

Patricia-Ann Laughrea, Keynote Speaker (Speaker)

Irit Bahar (Keynote speaker)

Andrea Molinari (Keynote speaker)

Carol Shields (Keynote speaker)

12:15 PM
12:15 PM
COS Annual General Meeting
1 hour 15 minutes, 12:15 PM - 1:30 PM

Halifax Convention Centre - C3

Panel | Table ronde

Colin Mann (Moderator)

Share this